# SDR IPXA2016041202010

- Difficulty date: April 4, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 10,160 hours, 3,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587677
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, DAMAGE ON M/D FLOOR PANEL 241 ZFF.   FABRICATED A NEW REPLACEMENT FLOOR PANEL IAW NR B767-5320-9693-I.
